Existence and Approximation of Solutions of Non-Linear Elliptic Equations.
Mathematische Zeitschrift, Tome 147 (1976), pp. 53-64
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__147_172319,
author = {Charles A. Stuart},
title = {Existence and {Approximation} of {Solutions} of {Non-Linear} {Elliptic} {Equations.}},
journal = {Mathematische Zeitschrift},
pages = {53--64},
year = {1976},
volume = {147},
zbl = {0324.35037},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__147_172319/}
}
Charles A. Stuart. Existence and Approximation of Solutions of Non-Linear Elliptic Equations.. Mathematische Zeitschrift, Tome 147 (1976), pp. 53-64. http://geodesic.mathdoc.fr/item/MZ_1976__147_172319/